# SDR ASOA20140331053

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 23,991 hours, 13,867 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99075110
- Condition: Failed
- Location: Cockpit
- Part time: 34,214 hours, 24,990 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NR 1 PFD BLANKED OUT TRIPPING THE CIRCUIT BREAKER. CAUTIONS WERE CHECKED AND A STRONG ELECTRICAL ODOR WAS DETECTED.   MAINTENANCE R & R THE AFFECTED PFD, OPS TESTED WITH NO DEFECTS.  ACFT APPROVED FOR RETURN TO SERVICE.
